MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. ASSURANCE CLIP

UNITED STATES ENDOSCOPY GROUP, INC. ASSURANCE CLIP
Model Number 00711882
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Steris is not the manufacturer of the assurance clip subject of reported event.Steris has notified the manufacturer, ags medtech, of the reported event to internally investigate and evaluate for reportability in accordance with 21 cfr part 803.The device subject of the reported event was returned to the supplier for evaluation.Investigation of this event is still in process, and a follow up will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that during a patient procedure they discovered their assurance clip was bent which did not allow it to perform properly.A new assurance clip was used to complete the procedure successfully, but there was a slight procedure delay as user facility personnel had to switch out the devices.No report of injury.
 
Additional Manufacturer Narrative
The assurance clip subject of the reported event was returned to ags medtech for evaluation.However, the root cause of the event could not be determined.No additional issues have been reported.

Brand Name
ASSURANCE CLIP
Common Device Name
CLIP
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
MDR Report Key16960658
Report Number1528319-2023-00016
Device Sequence Number5244074
Product Code PKL
UDI-Device Identifier00724995190514
UDI-Public00724995190514
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00711882
Device Catalogue Number00711882
Device Lot Number034507
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2023
Supplement Date Received by Manufacturer04/19/2023
Initial Report FDA Received Date05/19/2023
Supplement Report FDA Received Date07/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown